# SDR SWAA2023020291266

- Difficulty date: January 12, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME ON BS 947.5 WL177 AND BTW RBL8.1 AND RBL19.84 AT AFT CARGO COMPARTMENT 2023-37241<[01] UT TOOL USED PN: 45MG ; SN: 130066401. DUE DATE: 21-SEP-23;[02] REPLACED FRAME AND FASTENERS LOC BS 947.5 BTW STR 24R TO STR 24L AND WL177 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7500 REV-; DWG 147A0040 REV-A. DWG 147A0002 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2  REPLACED FRAME AND FASTENERS LOC BS 947.5 BTW STR 24R TO STR 24L AND WL177 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7500 REV-; DWG 147A0040 REV-A. DWG 147A0002 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 2  REPLACED FRAME AND FASTENERS LOC BS 947.5 BTW STR 24R TO STR 24L AND WL177 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7500 REV-; DWG 147A0040 REV-A. DWG 147A0002 REV-. SEE INDIVIDUAL SIGN OFF BELOW. RII
